# SDR UPS06446345

- Difficulty date: February 3, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT STA 500 FRAME CRACKED AT BETWEEN STR 13L & 14L U/D FLOORBEAM LOWER CHORD ATTACHMENT AREA, CRACK LENGTH 7/8".  BS 500 BETWEEN STR 13L TO STR 16/17L AREA FRAME REPAIRED AS PER SRM 51-40-03 FIG 2.
